MathSciNet Relay Station
MathSciNet bibliographic data
MR733857 (85h:26005) 26A21
Evans, M. J.; Larson, L. The continuity of symmetric and smooth functions. Acta Math. Hungar. 43 (1984), no. 3-4, 251–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement